# SDR A6WA2020032747247

- Difficulty date: March 3, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 601R90020131
- Condition: Frayed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STABILIZER AUTO PILOT HAS RUST AND & FRAYED CABLE.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED FRAYED CABLES P/N 601R90020-131 & 601R90020-79, ELEVATOR SERVO MOTOR P/N 622-5027-101, AND CLUTCH ASSY 822-0260-001. OPS CHECKS OK AT THIS TIME REF CRJ 200 AMM 22-11-24 REV 60.
